# SDR USAA2011062800028

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,513 hours, 26,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-LAS - EEL - EMERGENCY EXIT LIGHT LENS AT L1 DOOR MISSING.  INSTALLED EMERGENCY EXIT LIGHT LENS AT L1 DOOR.
